# SDR DALA2017012700665

- Difficulty date: January 22, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB HAS A HOLE IN IT AFT OF FRAME AT BS 522 UNDER OUTBOARD OF THE SEAT TRACK. CUT OUT DAMAGE IAW SRM 53-00-55 2R-4, FABRICATED CUSP WEB RING DOUBLER IAW SRM 53-00-55 2R-4, AND 51-40-08 06 PG 3 TABLE 6. INSTALLED THE REPAIR IAW SRM 53-00-55 2R-4.
